# SDR UIEA2022080200810

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 95,449 hours, 20,398 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Panel
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT  WING  WITH  EVIDENCE  THE  FUEL  LEAK  REAR SPAR,  LOWER CHORD LOC   LEFT  LANDING  GEAR  FWD  TRUNNION  SUPPORT( REMOVED LEFT WING MAIN FUEL TANK ACCESS PANELS #53288 & 532DB IAW REF B767-300 AMM 28-11-01. REMOVED  DAMAGED  SEALANT, CLEANED & RE-APPLIED SEALANT INSIDE TANK LEFT WING REB #4 LANDING  /  GEAR  SUPPORT FITTING IAW REF B767-300 AMM 28-11-00, OK TO CLOSE  TANK  ACCESS  PANEL LH WING #532B8,  532B8. INSTALLED LEFT WING ACCESS PANELS #532BB, 532DB IAW REF B767-300 AMM 28-11-01. PENDING LEAK CHECK PER AMM 27-11-00. LEAK  CHECK  GOOD )
